# SDR SWAA2023050142274

- Difficulty date: April 27, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 63,381 hours, 37,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE OVERWING EXIT LOWER EXIT SIGN LENS MISSING.<[01] REPLACED MISSING LENS COVER PER AMM 33-51-01 STEP C. 10.
